MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 5 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 5 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Osteolysis (2377); Unspecified Tissue Injury (4559)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient received a left attune knee to treat degenerative joint disease.The patella was resurfaced and depuy cement x 2 was utilized.There were no indicated intra-operative complications.Patient received a left knee revision to address pain, osteolysis, tibial insert wear, tibial bone injury, tibial tray migration, and tibial tray loosening at the cement to implant interface.The surgeon noted the removal of fibrinous tissue as well as removal of meniscus of tissue that had developed around the poly patella component.The poly patella component was intact with very little wear and was retained.The tibial insert, tibial tray, and femoral component were revised.The patient was revised with competitor products and cement.There were no indicated intra-operative complications.Doi: (b)(6) 2014, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FEM LT SZ 5 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg, ringaskiddy co
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13170151
Report Number1818910-2022-00228
Device Sequence Number13894425
Product Code JWH
UDI-Device Identifier10603295041702
UDI-Public10603295041702
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Model Number1504-10-125
Device Catalogue Number150410125
Device Lot Number425289
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Supplement Date Received by Manufacturer02/01/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB PS INSRT TR SZ6 5MM; ATTUNE FB PS INSRT TR SZ6 5MM; ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FEM LT SZ 5 NAR CEM; SMARTSET MV 20G - EO; SMARTSET MV 20G - EO; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention; Required Intervention;
Patient Age71 YR
Patient SexFemale